|Truvada + diarrhea
May 19, 2012
Docs, I am taking truvada as PEP, and one hour and forty five minutes after I took it, I am dying to go to the bathroom (I am holding - it is diarrhea). Should I take another pill in case I go to the bathroom, or the fact that I am holding suffice? Thanks!
| Response from Dr. Young
Hello and thanks for posting.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can I Get Hiv With Razor Bumps?
- How Many Years Does It Take For Hiv To Make You Sick?
- If You Have Sex With Someone Hiv Postive What Are The Chances Of You Becoming Infected?
- Diseases Mistaken For Hiv
- Does Your Body Produce Natural Antibodies Against Hepatitis B?
- Positive Hiv 1 And 2 Antibody But Negative Western Blot
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.